Top
20
Doctor insights on: What Happens When You Overdose On Cocaine

Share
1

1
What happens if you overdose on clomipramine?

What happens if you overdose on clomipramine?

Many: Symptoms of overdose may include: seizures, coma (loss of consciousness for a period of time), drowsiness, restlessness, loss of coordination, sweating, stiff muscles, unusual movements, fast heartbeat, slowed breathing, blue discoloration of the skin, fever, widened pupils (dark circles in the center of the eye), decreased urination, or even death. ...Read more

Overdose (Definition)

When the maximum dose of medication ...Read more


2

2
What happens when you die from a cocaine overdose?

What happens when you die from a cocaine overdose?

Your heart stops : Not sure what you mean here, but a Cocaine overdose, may cause the strain on the heart to be too much and cause an eventual stopping of the heart, resulting in death, at which point your brain stops to function as well. Cocaine use-bad! too much Cocaine use-very bad. Don't do drugs. Get help if you are addicted, see your dr. Or call a crisis center. Best wishes. ...Read more

See 1 more doctor answer
3

3
If I overdose on neo-synephrine, what will happen?

If I overdose on neo-synephrine, what will happen?

Nasal Problems: In addition to dr. Machtinger's answers, neosynephrine nose drops if overused can result in a paradoxical swelling of the tissue within the nasal passages that may cause severe discomfort, worse than the original problem. This may be very difficult to correct as it does not disappear when the drops are stopped. ...Read more

See 1 more doctor answer
5

5
What happens when u overdose on cyclobenzaprine?

Fatal: Overdose symptoms of cyclobenzaprine may include drowsiness, rapid heartbeat, tremors, slurred speech, confusion, nausea, vomiting, hallucinations, chest pain, or seizures. Finally, an overdose may be fatal. ...Read more

6

6
What happens if you overdose on mersyndol?

Mersyndol: This is acetaminophen and codeine. This really depends on how much you took. You could get liver damage due to the acetaminophen, you could have respiratory depression with the codeine etc...Any overdose if you are not sure should be treated in the ER ...Read more

7

7
What happens if you overdose on asprin?

If you are having: thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more

8

8
What happens when you overdose on propofol that actually kills you?

Several effects: There is no such thing as an absolute Propofol overdose. This is a very useful med for sedation and anesthesia. But, it will lower blood pressure, and in high doses stop breathing. It will cause a patient to relax, so that even if he/she is trying to breathe, the tongue can fall back and obstruct breathing. For all these reasons, an anesthesiologist must always supervise Propofol administration. ...Read more

See 1 more doctor answer
10

10
Please help! what happens when someone overdoses on hydrocodone?

Please help! what happens when someone overdoses on hydrocodone?

Can be fatal: Overdosing on hydrocodone can lead to unconscious, respiratory depression, and can in some instances be fatal. If it's combined with acetaminophen, liver failure may ensue. ...Read more

11

11
What happens when I overdose on ribavirin?

Depends upon doses: All medicines have a threshold to cause signs of intoxication. If you know how much you did take ( number of pills or milligrams.) call the Poison Control Center 18002823171 in the USA to see if you should worry or go to the emergency room? If this happened recently in matter of few hours try to vomit them. ...Read more

12

12
What happens once you have cocaine overdose?

What happens once you have cocaine overdose?

Cocaine: There really is no safe dosage of Cocaine as adverse effects can happen at any dose. It is a nervous system and cardiovascular stimulant. It can cause seizures, high blood pressure and racing pulse. These effects sometimes cause strokes or heart attack. There are mental changes akin to paranoia or hallucinations. ...Read more

See 1 more doctor answer
14

14
What happens when you overdose on sleeping pills?

What happens when you overdose on sleeping pills?

Sleeping pills: Overdosing on pills can lead to death. It can lead to respiratory suppression and brain damage. It can lead to addiction. If you need help stopping these or getting off of them...Or if you are asking on behalf of someone else..Please know that there is help. The disease of addiction can hit us at any time. But, understanding the disease and getting clear from the effects of the drugs heal you. ...Read more

16

16
What happens if the doctors overdoses you on propofol?

What happens if the doctors  overdoses you on propofol?

They rescue you.: Propofol is a useful drug that induces anesthesia but can be dangerous. It should only ever be given by a dedicated, anesthesiologist or a crna. It can cause apnea and a significant drop in blood pressure which can cause a heart attack, stroke or even death if left untreated. All of this is preventable and treatable with trained supervision. In the right setting, Propofol is a very safe drug. ...Read more

See 1 more doctor answer
17

17
What happens if I overdose on permethrin?

Tough to overdose: Using Permethrin as directed makes it difficult to overdose with this cream. Using anything indiscriminately is certainly not good practice. ...Read more

See 1 more doctor answer
18

18
What happens if you overdose on iron?

What happens if you overdose on iron?

Agree w Dr. Ekizian.: He has answered the medical question you posed. Are you considering taking an overdose of iron? You can call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255). Please be seen at the nearest emergency room if you have thoughts of overdosing. Psychiatric follow up is also important. Take care. ...Read more

See 1 more doctor answer
19

19
What happens if a person overdoses on nitroglycerin?

Various effects.: A nitroglycerin (NTG) overdose may lead to headache, flushing, low blood pressure, and increased heart rate. Death from nitroglycerin overdose is highly unlikely. If you or someone you know think you are experiencing these symptoms mildly as a result of NTG and think you/they’ve taken too much, call 800.222.1222 for advice. If you ever have serious concerns about how you’re feeling, call 911. ...Read more

See 1 more doctor answer
20

20
What happens if you overdosed on medroxyprogesterone?

Overdose: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read more